Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
175 Doctors are Online

Had panic attack, felt like dying, when not took zanex. Withdrawal effect?

I had been feeling very low over the past while - a close friend committed suicide last year and I lost a lot of friends (unfairly) because of it. Another friend took my back some zanex from egypt 500mg (20 of them) I was taking halves and quarters very few days for the past month. I ran out of them last saturday. Today (thursday) I had a huge panic attack, felt I was dying. Went to the doctor. He gave me some zanex cos I was so all over the place. Im going to go to see a councillor to help with grief etc. The attack was so scary though-could the withdrawal from Saturdays zanex have made it worse? Ive never taken zaanex before untill a month ago
Asked On : Sun, 21 Apr 2013
Answers:  1 Views:  32
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Internal Medicine Specialist 's  Response
Long term use of Xanax -Alprazolam in high dose may lead to Drug Dependence- physical and psychological. and so sudden stoppage of the drug may lead to Withdrawal symptoms. For that you need to taper dose of Xanax gradually or switch to other longer-acting benzodiazepines, such as chlordiazepoxide (Librium) or diazepam (Valium). and counselling under a Psychiatrist.

Answered: Mon, 22 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor